# SDR UIEA2017012700114

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767381
- Aircraft serial: 25132
- Aircraft time: 80,155 hours, 23,385 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: No Test
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON STARTING THE RT ENGINE SPAR VALVE FAILED OPS CHECK IAW AMM 28-21-02.
